Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Celexa side-effects/weight gain

Posted by Lisa on June 22, 1999, at 2:49:06

In reply to Re: Celexa side-effects/weight gain, posted by Tammy on June 20, 1999, at 21:31:00

I spent 3 months on Celexa and lost 12 pounds!!!
I do know that some people gain weight but others
do lose on this drug. I was finally able to come off
celexa after I lifted from my depression. Losing the
weight sure did help a LOT! :) Good luck to all
concerned. I wanted to share my experience with
the drug.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Lisa thread:3323